# SDR GTIA010518

- Difficulty date: June 12, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: DALLO
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - FOUND LEFT SIDE AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED LIGHT ASSEMBLY.  OPS CHECKED OK REF MM 33-53-00.  (M)
